# SDR SWAA2018080824122

- Difficulty date: August 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 3,170 hours, 1,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY LIGHT INOP.  R&R BULB PER MM.
